Back to Search Start Over

Orbit nonproper dynamics on Lorentz manifolds

Authors :
Scot Adams
Source :
Illinois J. Math. 45, no. 4 (2001), 1191-1245
Publication Year :
2001
Publisher :
Duke University Press, 2001.

Abstract

An action of a topological group $G$ on a topological space $X$ is orbit nonproper if, for some $x\in X$, the map $g\mapsto gx:G\to X$ is nonproper. We describe the collection of connected, simply connected Lie groups admitting a locally faithful, orbit nonproper action by isometries of a connected Lorentz manifold.

Details

ISSN :
00192082
Volume :
45
Database :
OpenAIRE
Journal :
Illinois Journal of Mathematics
Accession number :
edsair.doi.dedup.....db34404b9bbc1222f670f4dade2d5bf8
Full Text :
https://doi.org/10.1215/ijm/1258138062